# SDR R61A201310060988

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 16,992 hours, 13,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE L2 DOOR INDICATION WAS RED.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE INDICATION WAS GREEN ON THE GROUND.  R & R THE PROXMITY SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
